← Return to Protracted Benzo withdrawal

Discussion
aarniek (@aarniek)

Protracted Benzo withdrawal

Depression & Anxiety | Last Active: Jun 14 9:24am | Replies (323)

Comment receiving replies
@lesbatts

You can try benzos.org. I’ve noticed that many people that are taken off benzos are doing it way to fast. Look under Dr. Heather Astons manual on Benzos.org she has extensive experience helping people get off from them. I used her method last time I went off benzos and it was a fairly smooth ride.

Jump to this post


Replies to "You can try benzos.org. I've noticed that many people that are taken off benzos are doing..."

I was having severe issues after the 3 week taper and asked him to check the Ashton manual and put me back on and taper like she said,but he refused.

Maybe you should change doctors. Coming off from benzos in three weeks is way to fast. Obviously the doctor you have doesn’t have your comfort in mind. Unfortunately most Pschy. Docs take their patients off from benzos way to fast, they really don’t understand that how to deal with the issue. I hope my new doctor gives me 3-4 months to come of from mine. I feel really bad for you, good luck and I hope you can find another doctor that will follow the Ashton Manual.

Will be 4 years off in February,so going back on after so long everyone says don’t as it may not work and I would be looking at a year to taper off and I still would have withdrawal symptoms!

I’m not sure about having symptoms after a year, it sounds like a long time to me, and most doctors unfortunately take you off fairly quickly.
Like I mentioned previously it took me four months to get off benzos using the Ashton method. I went from Klonopin to Valium as Valium has a longer 1/2 life and the let down is easier.
Good luck!

You were one of the fortunate ones ,if you check on Benzo Buddies or the protracted sites you will find 3-10 years and still not better is a reality for thousands and being worse ,like me at almost 4 years off is not uncommon.

Sometimes we read to much and sometimes what we read is exaggerated. Remember there’s all kinds of people on these boards and and they have mental problems that are worse than ours. Are you sure there isn’t something else that is wrong with you? Maybe it’s another drug you are taking. I really can’t say, I feel bad for you and hope your problems resolve themselves soon. Take care.

Seems with the brain damage the cold turkey causes,and as its a strong muscle relaxant ,some like me ,get severe muscle tightness ,no mental symptoms for me ,but as anxiety can cause muscles to tighten ,maybe it’s still anxiety causing it and if so what’s the answer to this insane tightness,as I got off due to the Ativan causing blackouts ,I don’t dare go back on it! I don’t feel sad or have panic attacks and I actually would be fine if I could get rid of muscles so contracted walking is impossible and I actually worry my back will break !

If I were a doctor and I’m not aarniek I would say that your muscle problem is probably from your Ativan withdrawal, how long were you on it and how long have you been off? Have you seen a doctor? Hopefully it will abate on it’s own, Take care and keep us up to date.

  Request Appointment